# SDR 96FDEA00051

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Exfoliated
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION TANK AFT FACE WEB EXTERIOR FOUND EXFOLIATED AT BS 1241 WL 172 BETWEEN RBL 80 TO 104.  REPAIR CARRIED OUT AS PER ERA B57-10-94.
